MathSciNet Relay Station
MathSciNet bibliographic data
MR2562824 93D15 (93E03)
Zhang, Jinhui; Shi, Peng; Yang, Hongjiu Non-fragile robust stabilization and $H\sb \infty$ control for uncertain stochastic nonlinear time-delay systems. Chaos Solitons Fractals 42 (2009), no. 5, 3187–3196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement